Local Polynomial Modelling for Varying-Coefficient Informative Survival Models

Zhang, WY; Sun, Y; Zhang, JT; Wang, DL; (2009) Local Polynomial Modelling for Varying-Coefficient Informative Survival Models. Statistica Sinica, 19 (3). pp. 1319-1335. ISSN 1017-0405 http://researchonline.lshtm.ac.uk/id/eprint/5012

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

http://researchonline.lshtm.ac.uk/id/eprint/5012

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar